The American journal of psychiatry · 1986
Malignant hyperthermia and ECT.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yacoub O F, Morrow D H
Аннотация
The malignant hyperthermia syndrome is a rare hypermetabolic state that occurs in patients after the administration of certain drugs, most frequently anesthetics and/or succinylcholine. In view of the widespread use of succinylcholine to induce muscle relaxation prior to ECT, it is important that the individual who administers succinylcholine in this setting be familiar with the syndrome and its treatment. This report reviews what is known about malignant hyperthermia and proposes a course of action when the syndrome occurs in a patient undergoing ECT or a patient with known susceptibility to malignant hyperthermia needs ECT.